Codifferentiable Mappings with Applications to Vector Optimality
Data(s) |
08/12/2013
08/12/2013
1998
|
---|---|
Resumo |
AMS subject classification: Primary 49J52; secondary: 26A27, 90C48, 47N10. Codifferentiable mappings are defined as the ones which can be locally approximated by a particular type of difference convex mappings, adapting an analogous notion recently introduced for scalar functions. Some calculus rules are proved and some applications to vector optimization problems described by codifferentiable criteria and constraints are given. |
Identificador |
Pliska Studia Mathematica Bulgarica, Vol. 12, No 1, (1998), 255p-266p 0204-9805 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Nonsmooth Analysis #Nonsmooth Mappings #Codifferentiable Functions #Vector Optimization #Optimality Conditions |
Tipo |
Article |